- Pray & LISTEN (often, I naturally wake at 4 AM, & lie awake waiting for Mark to wake, & I swear the veil is thinner then, probably because there are no distractions)
- Read the scriptures. I once heard that we talk to God by praying, & He talks to us through the scriptures…I sure hate to essentially “cover God’s Mouth” by not opening the scriptures!
- I figure out ways to be grateful…ex.: when a zipper broke on a costume, I was grateful my dress could be stapled in back. Another ex. When things are rough between someone & I, I search for why I am grateful for that person–even if it’s unrelated to the situation at hand.
- I listen to something uplifting, so my mind is distracted & I don’t dwell on things
- service–I serve by emailing others a bit of joy that I noticed in their lives or by journaling to my future posterity–helps me see it in my own life…for some reason, things are, made clearer to me when I type!
I am convinced that before u feel down, u need to prepare for those days by strengthening your testimony, attending church, learning to recognize the spirit, etc…I truly believe that Satan wants us to feel that way, & will find any way into our home, & sometimes the way in, is when he finds a way to make us feel down on ourselves. That only seeps into our relationships, & makes us get even more down on ourselves…so, a huge strategy of mine is to recall when things were good, & figure out why Satan wants to ruin things, & see how he “got in”, so it doesn’t keep happening. This is a fairly new strategy for me, but it works.
Yes, I take Nuedexta for my PBA. Search “Neudexta” on my blog. Read my post titled “PBA” that I posted in August 2012
Oh my, YES! It is a miracle drug, & has changed my life! My family sees a HUGE difference as well, & it’s the 1 medication my family feels is essential for me to take! I don’t know how my family or I survived w/o it before!
I think it has depression & anxiety meds in it, becuz when I feel it wear off in the evening or if I take the 2nd dose too late in the evening, I get weepy…&. also since it wears off over night, I’m very weepy & anxious in the mornings, until I take it. I have learned to not trust my emotions if we run out & I miss a few doses, becuz I get angry or sad very easy. The world seems “grayer” too, & I can feel numb to happiness.
Before the PBA medication, I had a hard time going places because of the emotions it’d trigger, & it was frustrating that I couldn’t control it. So, I completely stopped attending baptisms & funerals, & in order to attend the LDS temple, where I’d feel so close to God, I needed a priesthood blessing for strength to control my emotions! (In the LDS church, the priesthood is the power and authority of God here on the earth, which is given to worthy males, who can, in time, perform blessings for others.)
I had to “de-sensitize” myself so I didn’t feel the spirit in public, or I’d start to not just cry, but wail, as my PBA made me very extreme on emotions like happiness & sadness, though my anger is extreme too. I’d get super upset at members of my family for stupid things, or I’d wail if I felt proud of my kids, which must’ve been so embarrassing for my family! It was just horrible, & any anxiety (like worrying about how I’d react) just made it worse.
My legs shake every now & then, for about 3 seconds, every 10 seconds for 1 hour–though I’ve had it last longer, & gotten shin splints from running a marathon horizontally! 🙂 Usually the shaking leg is just an annoyance, but it hurts bad with shin splints or if it gives me a Charlie Horse.”
It usually occurs in bed, but it has occurred at church, at the movies, at my computer…often it is anywhere I should be still for a long period of time. And it almost always alternates legs, so I may only get shin splints on 1 leg at a time! I assume it is like restless leg syndrome, & usually is just extremely annoying, but even if it hurts, it worth taking the meds! Yes, PBA is THAT BAD! Lol
My anxiety seems to make it get worse if I focus on trying to make them stop. The doctors also tried to make me stop, by giving me muscle relaxers at night, but that affected me the next day (I was too tired & didn’t have the strength to lift my arm, feed myself, sign, or speak vocally). It was HORRIBLE! So, we just deal with it!
I start horse therapy in September, & I’m actually a bit scared, which is weird cuz I wasn’t even phased when I started it. My best guess is cuz the saddle was MUCH harder than the pad I started with, & I know I’ve lost strength, so I’m a little freaked, yet also excited to get my strength back! I just hope I use the pad at 1st, instead of the saddle! lol But what helps most is my confidence in my therapist—I know she’ll take good care of me!
My dad & mom ordered me the iGallop, which simulates horseback riding, but it hasn’t come yet,& I wish I’d had it before horse therapy ended, so I could retain my strength better. Luckily though, Angie’s son give me pretty good therapy practice which has helped me retain some strength, but not as much endurance.